MathSciNet Relay Station
MathSciNet bibliographic data
MR856170 58F05 (57R30)
Papadopoulos, Athanase Geometric intersection functions and Hamiltonian flows on the space of measured foliations on a surface. Pacific J. Math. 124 (1986), no. 2, 375–402.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement